# SDR RAIA00601055

- Difficulty date: January 25, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 16,007 hours, 15,351 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 3631001011
- Part serial: 5071
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 3574 - STL - WHEN SELECTING FLAP TO 9 DEGREES ON APPROACH, RECEIVED -FLAP LOW SPEED- ADVISE FOLLOWED BY -FLAP FAIL- CAUTION MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE FECU.
